# SDR A6WA201040922

- Difficulty date: November 19, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR INNER CLEATS 4 EA CORRODED BEYOND LIMITS AT 320.10 AND 338.00.  REMOVED CORRODED CLEATS AT FS 320.10 AND 338.00 4 EA AND INSTALLED NEW CLEATS IAW SRM 52-10-14, 51-42-06.
